Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does your high blood pressure medicine decline your sex drive?

When I got on this awful stuff I was the heaviest in my life,since then I have lost about 25 pounds and I'm hoping the more weight I loose I can finally get on a lower dose.First of all I want to know if your medicine makes you numb down there sexually, are you over weight the reason why your on it and what brand of medicine do you use?Thanks..

 
countingsparows

Asked by countingsparows at 10:31 PM on Jun. 13, 2009 in Health

Level 8 (224 Credits)
This question is closed.
Answers (2)
  • I'm on HCTZ. I haven't had any problems with it. But my blood pressure may not have been as bad as yours. You might want to talk to your doctor. I had a biology instructor say that viagra was first intended for hypertension. So I would think that there wouldn't be a problem with the meds. But things work differently for everyone. Talk with your doctor. Maybe a different one would work better for you.
    I am overweight. I'm on HCTZ for high bloodpressure. I didn't loose any weight when I started it. maybe I should ask for a different one that will help me loose weight.
    Buffie95

    Answer by Buffie95 at 11:57 PM on Jun. 13, 2009

  • I lost some water weight at first but the majority of my weight loss has been from avoiding foods with sugar and white flour.I don't eat low fat I still eat red meat but not as much.My father is in his 70's and he is very skinny and has high blood pressure, it must be because of his age or we have a family history of high blood pressure.Being on these pills has ruined my sexual feelings down there and it is a known side effect.I was on exforge and it was terrible now I'm on another and it's still effects me the same way.For anybody reading this who's over weight try never to go on these horrible pills, loose weight now.
    countingsparows

    Answer by countingsparows at 12:30 AM on Jun. 14, 2009